# SDR ASAA2013090795933

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 37,219 hours, 14,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 147A650221
- Part serial: BN001384
- Condition: Binding
- Location: R2
- Part time: 37,219 hours, 14,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R2 DOOR WILL NOT CLOSE PROPERLY.  ACFT GROUNDED. FOUND DOOR NOT SEATED BUT LATCHED FULLY. 1 IN EVERY 3 CLOSINGS WILL BINDING ESPECIALLY WHEN CLOSED SLOWLY AND WITH OUT USING UPPER GRAB HANDLE.  REPLACED GUIDE ARM & LOWER FUSELAGE RADIUS LINK, STOP PLATE & BEARING AND ADJUSTED DOOR REF AMM 52-41-00-820-801, ACCOMPLISHED DOOR TEST, TESTED GOOD REF AMM 52-41-00-700-801.
